# SDR 21GA202509030017

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,872 hours, 23,636 cycles
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 3500833
- Part serial: B1423
- Condition: Faulted
- Location: Fire Detection
- Part time: 107,872 hours, 23,636 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON APPROACH, RECEIVED WHEEL WELL FIRE EICAS MESSAGE. DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. INSPECTED AND FOUND NO EVIDENCE OF FIRE. REPLACED DETECTION CONTROL CARD.
